# SDR ABXA9900838

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 99577355
- Condition: Cracked
- Location: Emergency Exit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERIOR BRACKET IN LOWER LEFT CORNER OF THE RIGHT FORWARD EMERGENCY EXIT DOOR CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-30-1 AND 51-30-5.
